Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest agentx

Stopping accutane early?

Recommended Posts

Guest agentx

Hey, i was just wondering ... ive been on accutane for around 5 months now ... and im all clear. So can i stop it on 5 month mark instead of the 6 month mark? i have had just about enough of the side effects.

So is it ok if i stop it now?

CheerS!

Share this post


Link to post
Share on other sites

I'm sure you know the deal. Stick through with the course and (hopefully) this bit extra will keep the acne away for some time longer. 1 month aint too bad.

Share this post


Link to post
Share on other sites

yes I cut it short for the same reason as you, now it is slowly coming back...just stick it out man .a month is nothing

Share this post


Link to post
Share on other sites

My doc has suggested accutane if the birth control doesn't completely work. I asked for how long and he said its a 5 month course. Though I don't know the dosage of it. But if your doc said 6 months, I would probably just follow his instructions. Hey at least your clear! smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×